# SDR CALA2024050101283

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T505043
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ALC FLOOR SUPPORT INTERCOSTAL IS CORRODED AT RBL 10 BS 1263-1285.  PART 146T5050-43 WAS CORRODED BEYOND LIMITS. NEW PART WAS FABRIC ATED AND INSTALLED PER AMES REA 47609FAB23 AND EC/RA 5300-03 098.TRANSCRIBED FROM AMES NON ROUTINE 168798-0100-0436.
